MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE JEJUNAL FEEDING TUBE; TUBE, FEEDING

BOSTON SCIENTIFIC CORPORATION ENDOVIVE JEJUNAL FEEDING TUBE; TUBE, FEEDING
Model Number M00566330
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown at this time.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive jejunal feeding tube was placed during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2019.According to the complainant, one week after the procedure, the patient came into the emergency room since the tube had migrated up into the patient's throat.Reportedly, the physician had to remove the device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.

Brand Name
ENDOVIVE JEJUNAL FEEDING TUBE
Common Device Name
TUBE, FEEDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8581792
Report Number3005099803-2019-02396
Device Sequence Number3020476
Product Code KNT
UDI-Device Identifier08714729789727
UDI-Public08714729789727
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K091340
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00566330
Device Catalogue Number6633
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2019
Initial Report FDA Received Date05/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1